A 58-year-old male asked:
5 wks preg! elevated lfts: alt: 73, ast: 43.
i was taking ibuprofen 600mg and tylenol (acetaminophen) 1200mg as needed for migraines- once a week.
can it be meds?
1 doctor answer • 1 doctor weighed in
Pathology 51 years experience
Does not add up: You cannot be a 58 year-old male and be pregnant. In any case, the patient needs to be under the care of a doctor to monitor the pregnancy. In the mean time stop taking Tylenol (acetaminophen) as it is toxic to the liver.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jun 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.